Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36377
標題: Optimal randomized control policy of an unreliable server system with second optional service and startup
作者: Yang, D.Y.
王國雄
Wang, K.H.
Ke, J.C.
Pearn, W.L.
關鍵字: Sensitivity analysis
Optimal control
m/g/1 queuing system
t-vacation policy
breakdowns
subject
期刊/報告no:: Engineering Computations, Volume 25, Issue 7-8, Page(s) 783-800.
摘要: Purpose - To study the optimization of a randomized control problem in an M/G/1 queue in which a removable and unreliable server may provide two phases of heterogeneous service to arriving customers. Design/methodology/approach - Arriving customers follow a Poisson process and require the first essential service (FES). As soon as FES of a customer is completed, the customer may leave the system or opt for the second optional service (SOS). The service times of FES channel and SOS channel are assumed to be general distribution functions. The server requires a startup time with random length before starting service. When the server is working, he may meet unpredictable breakdowns but is immediately repaired. The inter-breakdown time and repair time of the removable server are exponentially random variable and generally random variable, respectively. By the convex combination property and the renewal reward theorem, several system performances are obtained. A cost model is developed to search the optimal two-threshold policy at a minimum cost. Sensitivity analysis is performed. Findings - Expressions for various system performances are derived. Sensitivity analysis of optimal randomized control policy (based on the developed expected cost function) with respect to system parameters is investigated. Originality/value - It is the first time that analytic results of sensitivity analysis of optimal randomized control policy for the complex system have been obtained which is quite useful and significant for engineers.
URI: http://hdl.handle.net/11455/36377
ISSN: 0264-4401
文章連結: http://dx.doi.org/10.1108/02644400810909616
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.